# SDR CALA2025072506914

- Difficulty date: July 21, 2025
- Submitted: July 25, 2025
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 63,080 hours, 18,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS UNARMED LIGH T NEED RELAMPED ONE BULB OUT ON EMERGENCY LIGHT UNNARMED ON OVERHEAD PANEL IN FLIGHTDECK. REJECTED RELAMPED EMERGENCY LIGHT UNARMED LIGHT ON OVERHEAD REF AMM 33-13-00, OPS CHECKS GOOD. ONE BULB WAS INOP.
